May 8, 2012
currently on combivir as a course of pep i want to take a gigestive enzyme called "Enzyplex" to aid in the host of GI problems however there are a few substances in the product im concerned about drug interaction namely Desoxycholic Acid and Dimethylopolsloxan (think they help with the gas) are they ok to take along with the combivir? I am in the middle of a village and have no way of finding a doctor to ask. thanks so much
Response from Dr. Young
Hello and thanks for posting.
I don't believe that there are any significant interactions between your PEP and the Enzyplex.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue An Acute Symptom Of HIV?
- Hairy Tongue After Fisting Worried I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Can Hpv Cause Pain?
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- What Are Some Ways You Can Get Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.